American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 101 found      Go to page: 1 2 3 4

[61] András Kroó. A geometric approach to the multivariate M\"untz problem . Proc. Amer. Math. Soc. 121 (1994) 199-208. MR 1181170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] T. N. T. Goodman and S. L. Lee. Wavelets of multiplicity $r$ . Trans. Amer. Math. Soc. 342 (1994) 307-324. MR 1232187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Xiao-Xiong Gan and Karl R. Stromberg. On approximate antigradients . Proc. Amer. Math. Soc. 119 (1993) 1201-1209. MR 1169878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Ferenc Móricz. A quantitative Dirichlet-Jordan test for Walsh-Fourier series . Proc. Amer. Math. Soc. 118 (1993) 143-149. MR 1123663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] J. Vanderwerff. Smooth approximations in Banach spaces . Proc. Amer. Math. Soc. 115 (1992) 113-120. MR 1081100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Charles K. Chui and Jian-zhong Wang. On compactly supported spline wavelets and a duality principle . Trans. Amer. Math. Soc. 330 (1992) 903-915. MR 1076613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] András Kroó and Franz Peherstorfer. On the distribution of extremal points of general Chebyshev polynomials . Trans. Amer. Math. Soc. 329 (1992) 117-130. MR 1012514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] J. M. Wilson and D. Zwick. Best approximation by subharmonic functions . Proc. Amer. Math. Soc. 114 (1992) 897-903. MR 1092929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] D. H. Armitage and M. Goldstein. Quadrature and harmonic $L\sp 1$-approximation in annuli . Trans. Amer. Math. Soc. 312 (1989) 141-154. MR 949896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Myron Goldstein, Werner Haussmann and Lothar Rogge. On the mean value property of harmonic functions and best harmonic $L\sp 1$-approximation . Trans. Amer. Math. Soc. 305 (1988) 505-515. MR 924767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] G. V. Milovanović. Corrigendum: ``Least squares approximation with constraints'' . Math. Comp. 48 (1987) 854. MR 878710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Carl de Boor, Klaus Höllig and Sherman Riemenschneider. Convergence of cardinal series . Proc. Amer. Math. Soc. 98 (1986) 457-460. MR 857940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Gradimir V. Milovanović and Staffan Wrigge. Least squares approximation with constraints . Math. Comp. 46 (1986) 551-565. MR 829625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Abraham Boyarsky. Approximating the absolutely continuous measures invariant under general maps of the interval . Proc. Amer. Math. Soc. 87 (1983) 475-480. MR 684642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] R. Creighton Buck. Nomographic functions are nowhere dense . Proc. Amer. Math. Soc. 85 (1982) 195-199. MR 652441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] R. A. Zalik. On fundamental sequences of translates . Proc. Amer. Math. Soc. 79 (1980) 255-259. MR 565350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] R. A. Zalik. Approximation by nonfundamental sequences of translates . Proc. Amer. Math. Soc. 78 (1980) 261-266. MR 550509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Günter Meinardus and G. D. Taylor. Optimal partitioning of Newton's method for calculating roots . Math. Comp. 35 (1980) 1221-1230. MR 583499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] M. G. Crandall and A. Pazy. An approximation of integrable functions by step functions with an application . Proc. Amer. Math. Soc. 76 (1979) 74-80. MR 534393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] R. A. Zalik. On approximation by shifts and a theorem of Wiener . Trans. Amer. Math. Soc. 243 (1978) 299-308. MR 0493077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Anthony W. Hager. Approximation theorems for uniformly continuous functions . Trans. Amer. Math. Soc. 236 (1978) 263-273. MR 0510848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Loren D. Pitt. Closure theorems for spaces of entire functions. Bull. Amer. Math. Soc. 83 (1977) 732-734. MR 0435408.
Abstract, references, and article information   
View Article: PDF

[83] R. C. Buck. Approximate functional complexity. Bull. Amer. Math. Soc. 81 (1975) 1112-1114. MR 0387516.
Abstract, references, and article information   
View Article: PDF

[84] M. v. Golitschek. Linear approximation by exponential sums on finite intervals. Bull. Amer. Math. Soc. 81 (1975) 443-445. MR 0404938.
Abstract, references, and article information   
View Article: PDF

[85] Le Baron O. Ferguson and Manfred von Golitschek. M\"untz-Sz\'asz theorem with integral coefficients. II . Trans. Amer. Math. Soc. 213 (1975) 115-126. MR 0430619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] William H. Ling. On simultaneous Chebyshev approximation in the ``sum'' norm . Proc. Amer. Math. Soc. 48 (1975) 185-188. MR 0361555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] A. H. Stroud and David L. Barrow. Gauss formulas for the Dirichlet problem. Bull. Amer. Math. Soc. 80 (1974) 1230-1232. MR 0436556.
Abstract, references, and article information   
View Article: PDF

[88] Randolph Constantine. Variation norm convergence of function sequences . Proc. Amer. Math. Soc. 45 (1974) 339-345. MR 0352808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] R. B. Barrar, H. L. Loeb and H. Werner. Optimal integration-formulas for analytic functions. Bull. Amer. Math. Soc. 79 (1973) 1296-1298. MR 0326247.
Abstract, references, and article information   
View Article: PDF

[90] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 101 found      Go to page: 1 2 3 4